# SDR R61A2025062100263

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 45,770 hours, 34,656 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL ON APPROACH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED STEER FAIL RESET PROCEDURE, FAULT CLEARED.
